# SDR DALA2024031303284

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 12,341 hours, 5,601 cycles
- Engine: PW1521G3
- Engine time: 10,433 hours, 4,729 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5308183
- Part serial: TG401329
- Condition: Failed
- Location: Oil System
- Part time: 10,433 hours, 4,729 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHIP 8121 -IFSD- DECLARED EMERGENCY TO SEA DUE TO R ENG LOW OIL PRESSURE AND THE R ENG COMMANDED SHUTDOWN. CORRECTIVE ACTION: REPLACED #2 ENG OIL TANK PRESSURE RELIEF VALVE, RT ENG LUBE AND SCAVENGE OIL PUMP. (LP# 5274309)
